The Shapley value in the non differentiate case
- 125 Downloads
The Shapley value is shown to exist even when there are essential non differentiabilities on the diagonal.
Unable to display preview. Download preview PDF.
- 1.Aumann RJ, Shapley LS (1974) Values of non atomic games. Princeton University Press, Princeton, New JerseyGoogle Scholar
- 2.Berbee H (1980) On covering single points by randomly ordered intervals. PreprintGoogle Scholar
- 3.Hart S (1980) Measure based values of market games. Mathematics of Operations Research 2:197–228Google Scholar
- 4.Mertens JF (1980) Values and derivatives. Mathematics of Operations Research 5(4):523–552Google Scholar
- 5.Mertens JF (1981) On the density of the externe points in the unit ball of spaces of typeC(K) CORE D.P. 8123Google Scholar
- 6.Shapiro NZ, Shapley LS (1971) Values of weighted majority games with countably many players. Internal Rand NoteGoogle Scholar
- 7.Taumann Y (1981) Values of a class of non differentiable market games. International Journal of Game Theory 10(3/4):155–162Google Scholar
© Physica-Verlag 1988